# SDR R61A2021120800988

- Difficulty date: November 20, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17003335001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FRAME SHEAR TIE CLIP AT FR17, BETWEEN STGR 27R AND 28R. REPLACED IAW SRM 51-41-01 AND 51-41-02
